# SDR SIMA20180613001

- Difficulty date: June 13, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 31,980 hours, 28,118 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Condition: Torn
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SIDE OVERWING EXIT MAKING LOUD WHISTLING NOISE REPEAT WRITE UP. FOUND RUBBER TRIM SEAL ON FO SIDE EMERGENCY DOOR TO BE TORN, REPAIRED IAW AMM TASK 52-00-01-300-801A, OPS CHK GOOD IAW AMM 21-31-00 NO LEAKS NOTED A THIS TIME.
